COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
8831661001 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Insufficient Flow or Under Infusion (2182); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 8831661001 11.5fr 24cm mahka wg se kit (lot# 2131200104) medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they received feedback from the hospital that when the catheter was passed through the guide wire, the guide wire was completely unable to pass, the guide wire became incarcerated, and the guide wire was bent.Even if the implantation was barely successful, the flow performance in subsequent use was poor, which could not meet the treatment needs.After repeated communication, the customer still said that the difficulty of using the product brought great inconvenience and risk to the surgery, and the effect after implantation was also poor.The customer refused to continue using it and asked to return it.The catheter was notrepaired; there was no leak, and there was no cleaning agent used on the device.Tego was not utilized, and the insertion site was not treated prior to product placement.The product was replaced by another manufacturer's product.There was no reported patient outcome.
Event or Problem Description
According to the reporter, they received feedback from the hospital that when the catheter was passed through the guide wire, the guide wire was completely unable to pass, the guide wire became incarcerated, and the guide wire was bent.Even if the implantation was barely successful, the flow performance in subsequent use was poor, which could not meet the treatment needs.After repeated communication, the customer still said that the difficulty of using the product brought great inconvenience and risk to the surgery, and the effect after implantation was also poor.The customer refused to continue using it and asked to return it.The catheter was not repaired; there was no leak, and there was no cleaning agent used on the device.Tego was not utilized, and the insertion site was not treated prior to product placement.Flushing was not performed prior to use.The product was replaced by another manufacturer's product.Replacement products (the brand's other variation of products) were still in use, so these could not be provided.A report was previously submitted on february 14, 2022, for the ¿flow performance¿ and ¿wire guide bending and stagnation¿ issues that had actually occurred, which occurred subsequently or consecutively in one treatment.They deactivated the model as remedial actions taken to resolve the issue.On september 5, 2023, the customer notified the company that they wished to return the five reported products for investigation and and compensation.None of the five reported products were unpacked and used.The manufacturing defect/issue was suspected on the reported five products; however, the issue had not actually occurred.There was no reported patient outcome.
Additional Manufacturer Narrative
New information has been received, and reassessment of the complaint found that it is no longer a reportable issue.The event is no longer associated with a serious injury or potential for serious injury with reoccurrence.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.